BibTeX record journals/gc/Kim90

download as .bib file

@article{DBLP:journals/gc/Kim90,
  author    = {Dongsu Kim},
  title     = {A bijective proof of Kadell's conjecture on plane partitions},
  journal   = {Graphs and Combinatorics},
  volume    = {6},
  number    = {2},
  pages     = {173--178},
  year      = {1990},
  url       = {https://doi.org/10.1007/BF01787728},
  doi       = {10.1007/BF01787728},
  timestamp = {Sat, 27 May 2017 14:22:52 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/gc/Kim90},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics